Next Article in Journal
On the Development of a Data-Driven-Based Fractional-Order Controller for Unmanned Aerial Vehicles
Next Article in Special Issue
Fractional Gradient Methods via ψ-Hilfer Derivative
Previous Article in Journal
Mathematical Modeling of COVID-19 with Vaccination Using Fractional Derivative: A Case Study
Previous Article in Special Issue
A Rigorous Analysis of Integro-Differential Operators with Non-Singular Kernels
 
 

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 235

Article: G-Fractional Diffusion on Bounded Domains in Rd
Authors: by Luca Angelani and Roberto Garra
Link: https://www.mdpi.com/2504-3110/7/3/235

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop